RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1924, Volume 31, Number 3-4, Pages 490–507 (Mi msb6908)  

This article is cited in 4 scientific papers (total in 4 papers)

Sur un théorème général de Waring

J. M. Winogradow


Full text: PDF file (1339 kB)

Bibliographic databases:
Language:

Citation: J. M. Winogradow, “Sur un théorème général de Waring”, Mat. Sb., 31:3-4 (1924), 490–507

Citation in format AMSBIB
\Bibitem{Win24}
\by J.~M.~Winogradow
\paper Sur un th\'eor\`eme g\'en\'eral de~Waring
\jour Mat. Sb.
\yr 1924
\vol 31
\issue 3-4
\pages 490--507
\mathnet{http://mi.mathnet.ru/msb6908}
\zmath{https://zbmath.org/?q=an:50.0086.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb6908
  • http://mi.mathnet.ru/eng/msb/v31/i3/p490

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Chubarikov, “Mnogomernye problemy teorii prostykh chisel”, Chebyshevskii sb., 12:4 (2011), 174–263  mathnet  mathscinet
    2. S. A. Gritsenko, N. N. Motkina, “Problema Varinga s naturalnymi chislami spetsialnogo vida”, Chebyshevskii sb., 15:3 (2014), 31–47  mathnet
    3. M. P. Mineev, V. N. Chubarikov, “I.M. Vinogradov's method in number theory and its current development”, Proc. Steklov Inst. Math., 296 (2017), 1–17  mathnet  crossref  crossref  mathscinet  isi  elib
    4. V. N. Chubarikov, “O polnykh ratsionalnykh trigonometricheskikh summakh i integralakh”, Chebyshevskii sb., 19:3 (2018), 298–310  mathnet  crossref  elib
  • Математическiй сборникъ
    Number of views:
    This page:201
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020